# SDR AALA20170105008

- Difficulty date: January 1, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 12,896 hours, 5,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY EXIT LIGHT FORWARD CABIN SIDEWALL NEXT TO AND AFT OF FORWARD GALLEY HAS A DETACHED LENS COVER.  SECURED LENS COVER. OPERATIONAL CHECK GOOD.
